Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 328310, 10 pages
http://dx.doi.org/10.1155/2012/328310
Research Article

A Remark on Wavelet Bases in Weighted 𝐿 𝑝 Spaces

Faculty of Mathematics and Computer Science, A. Mickiewicz University, 61-614 Poznan, Poland

Received 9 May 2010; Accepted 20 May 2010

Academic Editor: Hans Triebel

Copyright © 2012 Agnieszka Wojciechowska. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. G. Lemarié-Rieusset, “Ondelettes et poids de Muckenhoupt,” Studia Mathematica, vol. 108, no. 2, pp. 127–147, 1994. View at Google Scholar · View at Zentralblatt MATH
  2. K. S. Kazarian, “On bases and unconditional bases in the spaces Lp(dμ), 1p<,” Studia Mathematica, vol. 71, no. 3, pp. 227–249, 1982. View at Google Scholar
  3. J. García-Cuerva and K. S. Kazarian, “Spline wavelet bases of weighted Lp spaces, 1p<,” Proceedings of the American Mathematical Society, vol. 123, no. 2, pp. 433–439, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. A. Aimar, A. L. Bernardis, and F. J. Martín-Reyes, “Multiresolution approximations and wavelet bases of weighted Lp spaces,” The Journal of Fourier Analysis and Applications, vol. 9, no. 5, pp. 497–510, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. V. S. Rychkov, “Littlewood-Paley theory and function spaces with Aploc weights,” Mathematische Nachrichten, vol. 224, pp. 145–180, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. D. D. Haroske and H. Triebel, “Wavelet bases and entropy numbers in weighted function spaces,” Mathematische Nachrichten, vol. 278, no. 1-2, pp. 108–132, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. D. Haroske and L. Skrzypczak, “Entropy and approximation numbers of embeddings of function spaces with Muckenhoupt weights I,” Revista Matemática Complutense, vol. 21, no. 1, pp. 135–177, 2008. View at Google Scholar · View at Zentralblatt MATH
  8. M. Izuki and Y. Sawano, “Wavelet bases in the weighted Besov and Triebel-Lizorkin spaces with Aploc-weights,” Journal of Approximation Theory, vol. 161, no. 2, pp. 656–673, 2009. View at Publisher · View at Google Scholar
  9. A. Wojciechowska, “Local means and wavelets in function spaces with local Muckenhoupt weights,” Function spaces IX, Banach Center Publications, vol. 92, pp. 47–60, 2011. View at Google Scholar
  10. E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, vol. 43 of Princeton Mathematical Series, Princeton University Press, Princeton, NJ, USA, 1993.
  11. T. Schott, “Function spaces with exponential weights I,” Mathematische Nachrichten, vol. 189, pp. 221–242, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. P. Wojtaszczyk, A Mathematical Introduction to Wavelets, vol. 37 of London Mathematical Society Student Texts, Cambridge University Press, Cambridge, UK, 1997. View at Publisher · View at Google Scholar